F. Set, F. Then-e, and . Za, Then Example 4.3.2 " gap> " is the GAP prompt gap> W, p.=ComplexReflectionGroup

J. and R. Angew, rec( cond:=[1,-1, rec( cond:=[0,1,-1], block:=[[1],[2,3,4],[5,6] rec( cond:=[2, pp.336-201, 1982.

M. Benard, Schur indices and splitting fields of the unitary reflection groups, Journal of Algebra, vol.38, issue.2, pp.318-342, 1976.
DOI : 10.1016/0021-8693(76)90223-4

D. Bessis, Sur le corps de d??finition d'un groupe de r??flexions complexe, Communications in Algebra, vol.16, issue.8, pp.2703-2716, 1997.
DOI : 10.4153/CJM-1954-028-3

D. Bessis, Zariski theorems and diagrams for braid groups, Inventiones mathematicae, vol.145, issue.3, 2000.
DOI : 10.1007/s002220100155

URL : http://arxiv.org/abs/math/0010323

M. Broué, Reflection Groups, Braid Groups, Hecke Algebras, Finite Reductive Groups, Current Developments in Mathematics, pp.1-103, 2000.

M. Broué, On representations of symmetric algebras: An introduction, Notes by Markus Stricker, 1991.

M. Broué and S. Kim, Familles de caract??res des alg??bres de Hecke cyclotomiques, Advances in Mathematics, vol.172, issue.1, pp.53-136, 2002.
DOI : 10.1006/aima.2002.2078

M. Broué, G. Malle, and J. Michel, Towards spetses I, Transformation Groups, vol.112, issue.no. 2, pp.157-218, 1999.
DOI : 10.1007/BF01237357

M. Broué, G. Malle, and R. Rouquier, Complex reflection groups, braid groups, Hecke algebras, J. reine angew. Math, vol.500, pp.127-190, 1998.

E. C. Dade, Compounding Clifford's Theory, Annals of Math, 2nd Series, pp.236-290, 1970.

D. Eisenbud, Commutative Algebra with a View Toward Algebraic Geometry, 1995.

W. Feit, The representation theory of finite groups, North-Holland, 1982.

M. Geck, Beiträge zur Darstellungstheorie von Iwahori-Hecke-Algebren, RWTH Aachen, Habilitations-schrift, 1993.

M. Geck and G. Pfeiffer, Characters of Coxeter groups and Iwahori-Hecke algebras, LMS monographs, New series no, 2000.

M. Geck and R. Rouquier, Centers and simple modules for Iwahori-Hecke algebras, Progress in Math, Birkhaüser, vol.141, pp.251-272, 1997.

M. Geck, L. Iancu, and G. Malle, Weights of Markov traces and generic degrees, Indagationes Mathematicae, vol.11, issue.3, pp.379-397, 2000.
DOI : 10.1016/S0019-3577(00)80005-1

A. Gyoja, Cells and modular representations of Hecke algebras, Osaka J. Math, vol.33, pp.307-341, 1996.

S. Kim, Families of the characters of the cyclotomic Hecke algebras of <mml:math altimg="si1.gif" overflow="scroll" xmlns:xocs="http://www.elsevier.com/xml/xocs/dtd" xmlns:xs="http://www.w3.org/2001/XMLSchema" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.elsevier.com/xml/ja/dtd" xmlns:ja="http://www.elsevier.com/xml/ja/dtd" xmlns:mml="http://www.w3.org/1998/Math/MathML" xmlns:tb="http://www.elsevier.com/xml/common/table/dtd" xmlns:sb="http://www.elsevier.com/xml/common/struct-bib/dtd" xmlns:ce="http://www.elsevier.com/xml/common/dtd" xmlns:xlink="http://www.w3.org/1999/xlink" xmlns:cals="http://www.elsevier.com/xml/common/cals/dtd"><mml:mi>G</mml:mi><mml:mo stretchy="false">(</mml:mo><mml:mi>d</mml:mi><mml:mi>e</mml:mi><mml:mo>,</mml:mo><mml:mi>e</mml:mi><mml:mo>,</mml:mo><mml:mi>r</mml:mi><mml:mo stretchy="false">)</mml:mo></mml:math>, Journal of Algebra, vol.289, issue.2, pp.346-364, 2005.
DOI : 10.1016/j.jalgebra.2005.03.022

G. Lusztig, A class of irreducible representations of a finite Weyl group II, Indag. Math, vol.44, pp.219-226, 1982.

G. Lusztig, Characters of Reductive Groups over a Finite Field, Annals of Mathematical Studies, vol.107, 1984.
DOI : 10.1515/9781400881772

G. Malle, Degrés relatifs des algèbres cyclotomiques associées aux groupes de réflexions complexes de dimension deux, Progress in Math, Birkhäuser, vol.141, pp.311-332, 1996.

G. Malle, On the rationality and fake degrees of characters of cyclotomic algebras, J. Math. Sci. Univ. Tokyo, vol.6, pp.647-677, 1999.

G. Malle, On the generic degrees of cyclotomic algebras, Representation Theory of the American Mathematical Society, vol.004, issue.14, pp.342-369, 2000.
DOI : 10.1090/S1088-4165-00-00088-1

G. Malle and R. Rouquier, Familles de caractères de groupes de réflexions complexes, pp.610-640, 2003.

A. Mathas, Matrix units and generic degrees for the Ariki???Koike algebras, Journal of Algebra, vol.281, issue.2, pp.695-730, 2004.
DOI : 10.1016/j.jalgebra.2004.07.021

M. Nagata, Local rings, Interscience tracts in pure and applied mathematics no.13, Interscience publishers, 1962.

E. Opdam, A remark on the irreducible characters and fake degrees of finite real reflection groups, Inventiones Mathematicae, vol.71, issue.1, pp.447-454, 1995.
DOI : 10.1007/BF01241138

R. Rouquier, Familles et blocs d'alg??bres de Hecke, Comptes Rendus de l'Acad??mie des Sciences - Series I - Mathematics, vol.329, issue.12, pp.1037-1042, 1999.
DOI : 10.1016/S0764-4442(00)88470-0

R. Rouquier, q-Schur algebras and complex reflection groups
URL : https://hal.archives-ouvertes.fr/hal-00008615

J. Serre, Représentations linéaires des groupes finis, 1998.

G. C. Shephard and J. A. Todd, Finite unitary reflection groups, Canad, J. Math, vol.6, pp.274-304, 1954.
DOI : 10.4153/cjm-1954-028-3

D. B. Surowski, Degrees of Irreducible Characters of (B, N)-Pairs of Types E 6 and E 7, Transactions of the American Mathematical Society, vol.243, pp.235-249, 1978.
DOI : 10.2307/1997765

J. Thévenaz, G-algebras and Modular Representation Theory, 1995.